# SDR CALA2024112801339

- Difficulty date: November 26, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N37538
- Make and model: Boeing 737-9
- Aircraft serial: 64467
- Aircraft time: 7,574 hours, 2,517 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SERVICE DOOR (R2) EXTERIOR EMERGENCY SLIDE LIGHT INOP T/S PER WDM 33-51-21 ALSO FOUND 1ST CLASS SEAT MOUNTED LIGHTS INOP AS WELL. FOUND SEAT ROW 3AB HARNESS CHAFFED AT 3B AT SEATBACK R/H PIVOT CAUSING FUSE TO BURN OUT AT BATTERY POWER SUPPLY M02816 LOCATED IN FWD GALLEY CEILING. RT FWD SERVICE EXTERIOR EMERG. LT AND ALL OTHER 1ST CLASS SEAT MOUNTED LTS CHK GOOD WITH ROW 3AB DISCONNECTED. REPAIRED CHAFFED WIRE AT SEAT ROW 3AB REF SWPM 20-10-13 OPS CHK GOOD
